# SDR MASA2023012750017

- Difficulty date: January 26, 2023
- Submitted: January 28, 2023
- Operation: Air carrier
- Aircraft: N953LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 16,544 hours, 12,433 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHT ARM INTERMITTENT.  R2 THE EMER EXIT LIGHT RELAY
